It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 10:34 AM   #1
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 147
glo81 HB User
lexapro and weight gain

Hi I recently went to a sleep clinic for sleep problems. The doctor who is also a phyciatrist told me that the study showed that I had anxiety. He wrote a percription for a lexapro 10 mgs. He told me to stay on the ativan at night 1mg.and wrote me a perscription for lexapro. I don't know much about lexapro. I did here that it causes weight gain and I can not afford to gain anymore weight. I'm in my mid forty's and my metabilism has already slowing down I am 5'6" and 142 lbs. I don't want gain anymore weight. I like to keep up with my appearance. I also don't know anything else about the drug lexapro. The doctor said it will take the edge off. Any opinions. I'm kinda afraid to start with this since I am on so many other meds.for other conditions. Hypo Thyroid, acid reflux, anxiety, sinus. The doctor already knows I take all these meds. Any info. and experiences will be appreciated.

Thanxz

 
Old 09-03-2007, 08:58 PM   #2
Newbie
(female)
 
Join Date: Sep 2007
Location: jacksonville,fl usa
Posts: 2
rebcat225 HB User
Re: lexapro and weight gain

I'm on lexapro now and am going to the DR tomorrow to switch back to wellbutrin XL because I've gained about 15 lbs since June. I know it's the lexapro, it makes me hungry. I was wellburtin LX but wanted to see if anything worked batter. It does, but not so well that I want to gain weight. Remeron does the same thing. Rebcat225

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lexapro and serious weight gain! sons2 Depression 4 01-15-2013 06:10 AM
bulimia, lexapro, & frustration Linda86 Eating Disorder Recovery 1 08-20-2009 07:11 PM
Lexapro Experience CyberNick Anxiety 4 03-05-2009 12:34 AM
Lexapro or Wellbutrin SR for Dysthymia?? mamajulie54 Depression 5 06-11-2008 03:10 PM
Lexapro and weight gain/loss sj870 Depression 3 11-27-2007 08:51 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:34 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!